# SDR RU3A20170322005

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 14,520 hours, 7,863 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Interference
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INTERFERENCE BETWEEN THE EMPENNAGE CONTROL CABLES AND THE LOWER PORTION OF FRAME PASS-THRU.
